# SDR SWIA2020021148409

- Difficulty date: January 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Corroded
- Location: Bs 533
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED IN FWD BAG BAY,ON "BOW-TIE"  DOUBLER ATTACHED TO F.S. 533.00 (MARKED).   (C-CHECK) RO 2/07/2020   REPLACED FORWARD BAGGAGE BAY JOINT STRAP AT FS533 PER SRM.
